共 50 条
- [22] Periodic solutions and stability to nonlinear autonomous impulsive differential equations [J]. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2006, 37 (02): : 99 - 110
- [23] Periodic solutions for an impulsive system of nonlinear differential equations with maxima [J]. NANOSYSTEMS-PHYSICS CHEMISTRY MATHEMATICS, 2022, 13 (02): : 135 - 141
- [24] Three Positive Periodic Solutions of Nonlinear Functional Differential Equations with Impulse Effects [J]. MEMS, NANO AND SMART SYSTEMS, PTS 1-6, 2012, 403-408 : 1319 - 1321
- [25] On Positive Periodic Solutions for Nonlinear Delayed Differential Equations [J]. Mediterranean Journal of Mathematics, 2016, 13 : 1641 - 1651
- [29] NEW EXISTENCE RESULTS OF ANTI-PERIODIC SOLUTIONS OF NONLINEAR IMPULSIVE FUNCTIONAL DIFFERENTIAL EQUATIONS [J]. MATHEMATICA BOHEMICA, 2013, 138 (04): : 337 - 360
- [30] Periodic solutions of impulsive differential equations [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS, 1999, 6 (02): : 301 - 306